# SDR FDEA201510063088

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 764 hours, 28,486 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Failed
- Location: Mlg Lever
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LOWERED THE LG.  GEAR DISAGREE EICAS ALERT ALONG WITH CORRESPONDING AMBER GEAR LIGHT.  WIGGLED GEAR HANDLE SEVERAL TIME.  EICAS & GEAR LIGHT EXTINGUISHED, LANDED SAFELY.   R & R THE LANDING GEAR CONTROL LEVER MODULE.  OPS CHECKED GOOD IAW AMM 32-31-01-4.
